# SDR V0XR20110404021

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 24,195 hours, 21,948 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 14578324001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOTTOM THRUST REVERSER FRAME CRACKED. REMOVED AND REPLACED LT LOWER THRUST REVERSER FWD FRAME WET WITH SEALANT IAW SRM 51-40-02. W/C 4034
